# SDR DXTA2022090769860

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 12,901 hours, 9,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN MAIN CABIN ENTRY DOOR IS OPEN, TOP HINGED STEP IS LOOSE AND MOVES WHEN STEPPED ON. DISCOVERED  BROKEN HARDWARE CLIP NEXT TO STEP.
